# SDR SWAA2025093018587

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXIT LIGHT HAS 1 LED OUT.   REMOVED AND REPLACED R1 EXIT LIGHT LED IAW AMM 33-51-01-960-801. OPS CHECK GOOD.
